# SDR DL764050189

- Difficulty date: March 26, 2005
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N833MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29706
- Aircraft time: 14,307 hours, 5,320 cycles
- System (JASC): 2330 · Entertainment System
- Part: Monitor
- Part number: 1301851100
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

PRIOR TO BOARDING, ELECTRICAL SMELL AND SLIGHT SMOKE IN CABIN.  MID CABIN MORE PREVALENT OF SMOKE.  REPLACED MONITOR.
